# SDR AALA201907239015

- Difficulty date: July 19, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,242 hours, 22,310 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT AND PASSENGER REPORT OUTSIDE WINDOW HAS A SIX INCH CRACK ON THE LOWER OUTER WINDOW AT SEAT 7F. REPLACED WINDOW PER AMM 56-21-00-400-801.
